# SDR DL757960709

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: R 1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE WAS NOT DEACTIVATED BY CREW PRIOR TO ARRIVAL AT GATE.  R-1 DOOR SLIDE DID NOT DEPLOY PROPERLY WHEN DOOR WAS OPENED BY CABIN SERVICE.  DOOR SLIDE DID NOT CLEAR DOOR SLIDE COVER, UPON DOOR OPENING.  DOOR WAS HUNG ON DOOR SLIDE IN PARTIALLY OPENED POSTION.  SLIDE AND DOOR ASSIST BOTTLE WAS CHANGED.  WHEN DOOR SLIDE WAS REMOVED AT FLOOR ATTACH POINT THE DOOR OPENED FULLY.
